# SDR DHL2007782003

- Difficulty date: December 23, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,831 hours, 34,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1103-1118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SKIN DAMAGE LT SIDE STATION BS 1110 APP STR 24-23L "C" CONTAINER.  STOP DRILLED ENDS OF CRACK IN A/C SKIN PER SRM 51-40, DAMAGE REMAINS IN AIRCRAFT.  REFERENCE LOG NR 146871, N/R 138164, AND N/R 138165:  CUT OUT DAMAGED AREA, 7" BY 6.625".  FABRICATED DOUBLER, 2024T3 .080" BY 15.125" BY 13.125" AND FILLER, 2024T3 .071" BY 6" BY 1", AND INSTALLED PER B727 SRM 53-30-3 FIG 3 AND 53-30-2 FIG 2.  CUT OUT DAMAGED FRAME SHEAR TIE, 5" BY 1.25" AND FABRICATED SHEAR TIE FROM 7075-T6 6.375 BY 3.5" BY 1" AND FILLER FROM 7075T6 5.5" BY 3.375", AND INSTALLED PER B727 SRM 53-10-4 FIG 13.
